Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po pospisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2008 są ogólnodostępne (bezpłatnie).

Khinchin inequality and Banach–Saks type properties in rearrangement-invariant spaces

Tom 191 / 2009

F. A. Sukochev, D. Zanin Studia Mathematica 191(2009), 101-122 MSC: 46E30, 46B20. DOI: 10.4064/sm191-2-1 Opublikowany online: 1 January 1970

Streszczenie

We study the class of all rearrangement-invariant ($=\,$r.i.) function spaces $E$ on $[0,1]$ such that there exists $0< q< 1$ for which $ \Vert \sum_{k=1}^n\xi_k\Vert _{E}\leq Cn^{q}$, where $\{\xi_k\}_{k\ge 1}\subset E$ is an arbitrary sequence of independent identically distributed symmetric random variables on $[0,1]$ and $C>0$ does not depend on $n$. We completely characterize all Lorentz spaces having this property and complement classical results of Rodin and Semenov for Orlicz spaces $\exp(L_p)$, $p\ge 1$. We further apply our results to the study of Banach–Saks index sets in r.i. spaces.

Autorzy

  • F. A. SukochevSchool of Mathematics and Statistics
    University of New South Wales
    Kensington, NSW 2052, Australia
    e-mail
  • D. ZaninSchool of Computer Science
    Engineering and Mathematics
    Flinders University
    Bedford Park, SA 5042, Australia
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek